MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number RFB-0450
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the product sample was not returned to the medtronic laboratory, however, a study graph was provided and investigated.The investigation concluded that there was a failure in the ph sensor of the bravo capsule resulting in a false high reading of ph.The investigation identified the root cause of the reported event to be ph sensor of capsule due to the reference gel drying out in the soaker bulb.This issue has been addressed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a study with lots of blue lines in it which were not able to be erased.Technical support walked the customer through the steps to de-identify the study and sent in for review.Upon receipt of the study, it showed high ph values throughout.There was no patient and user harm and a repeat procedure will need to be completed with anesthesia.
 
Additional Manufacturer Narrative
Corrected information: if information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam IL 20692
MDR Report Key7717687
Report Number9710107-2018-00855
Device Sequence Number19081576
Product Code FFT
UDI-Device Identifier07290101365303
UDI-Public7290101365303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFB-0450
Device Catalogue NumberRFB-0450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight64